Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Using melaglow new and eukroma for pigmentation. Getting white heads and pimples all over my face. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
hi.dr suggested me melaglow new in day and eukroma with yugard at night application on full face for pigmented skin and skin damaged by sun exposure..but i am getting lot of white heads and pimples newly on all over my face..kindly suggest one anti pimple cream or gel with combination of melaglow to get rid from acne
Posted Mon, 17 Jun 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 1 hour later

Thanks for your query.

I completely understand your concern and I hope I am able to help you for the same.

The medicines that you are already using are all meant for pigmentation over the skin. But since now your problem is that is acne lesions over the face, so it is necessary to add an anti acne agent also to the treatment.

Considering the topical therapy that you are taking, I would recommend that you should start using an anti acne agent like clindamycin cream along. This cream can be used twice a day or you can also use it only once according to the severity of the acne lesions.

Clindamycin is basically an anti acne agent. If your predominant problem is that of white heads, then you should use something like tretinoin 0.025% cream at night over the acne lesions as well as the whiteheads. This is effective for both white heads and acne but it has to be used only at night time.

Even a combination of both clindamycin during day time and tretinoin at night is very effective for treatment of acne but considering the topical therapy that you are already on, it will be difficult to use so many drugs.

If inspite of the above topical therapy, you continue to develop acne lesions, then you might need a course of oral antibiotics.

Hope I have answered your query. If you have any further questions I will be happy to help.

Take care,

Wishing you speedy recovery,

Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor